# SDR SWIA202503061228

- Difficulty date: December 28, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD AND AFT HINGES HAVE MULTIPLE NICKS AND SCRATCHES AS MARKED     (C-CHECK RO 3/5/2025)    REMOVED AND REPLACED FORWARD CARGO DOOR FORWARD AND AFT HINGES WITH NICKS AND SCRATCHES WITH NEW FORWARD AND AFT HINGES (PNS SH670-33840-7 AND SH670-33840-8) WITH NEW HARDWARE REF REF. DWG SH670-33750 REV. AA AND CRJ700 SRM 51-41-02-001-001-A01. PERFORMED OPERATIONAL TEST OF THE FORWARD BAGGAGE BAY DOOR. OPS TEST GOOD . REF. CRJ700 AMM 52-35-00-710-801-A01. PERFORMED FITS AND CLEARANCES CHECK OF THE FWD BAGGAGE-BAY DOOR, FITS AND CLEARANCES CHECKED GOOD REF, CRJ700 AMM 52-35-00-220-802-A01. PERFORMED PRESSURIZATION LEAK CHECK OF THE FORWARD CARGO DOOR REF CRJ700 AMM 21-31-00-910-801-A01. LEAK CHECKED GOOD. SEE CONTINUATION FOR DETAILS.
